MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the umbilical catheter was leaking.There was no difficulty in insertion.Per customer, they had to remove the central line because questionably septic infant lost all antibiotic that was given plus approximately 20 ml of iv fluid.
 
Event or Problem Description
The customer reported that the umbilical catheter was leaking.There was no difficulty in insertion.Per customer, they had to remove the central line because questionably septic infant lost all antibiotic that was given plus approximately 20 ml of iv fluid.Additional information was received from the customer and stated that the line needed to be removed, needed a peripheral iv start (which is a painful procedure) and patient missed doses of antibiotic.However, ultimately no other harm resulted from the incident.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.See section h6 evaluation codes (health effect - clinical code): updated to 4582 - no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2329900100 was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21267654
Report Number1423537-2025-00057
Device Sequence Number19712876
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public(01)20884527005120(17)281012(10)2329900100
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2329900100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/04/2025
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown